A Left-Symmetric Structure on The Semi-Direct Sum Real Frobenius Lie Algebra of Dimension 8

Edi Kurniadi, Nurul Gusriani, Betty Subartini


Let  be the Lie algebra of  the semi-direct sum of the real vector space   and the Lie algebra  of the sets of all  real matrices. In this paper, a Frobenius functional is constructed in order for the Lie algebra  to be the real Frobenius Lie algebra of dimension 8. Moreover,  a bilinear form corresponding to this Frobenius functional is symplectic. Then the obtained symplectic bilinear form induces the left-symmetric algebra structures on . In other words, the Lie algebra   is the left-symmetric algebra. In particular, we give the formulas of its left-symmetric algebra structure explicitely. The left-symmetric algebra structures for case of higher dimension of this Lie algebra type are still an open problem to be investigated.


Left-symmetric algebra; Frobenius Lie algebra; Frobenius functional; Semi-direct sum; Symplectic form.

Full Text:



M. Rais, “La representation du groupe affine,” Ann.Inst.Fourier,Grenoble, vol. 26, pp. 207--237, 1978.

E. Kurniadi, “Harmonic analysis for finite dimensional real Frobenius Lie algebras,” Nagoya University, 2019.

Ooms, “On Lie algebras with primitive envelopes, supplements,” Proc.Amer.Math.Soc, vol. 58, pp. 67–72, 1976.

A. I. Ooms, “On frobenius Lie algebras,” Comm. Algebra., vol. 8, pp. 13--52, 1980.

A. Diatta and B. Manga, “On properties of principal elements of frobenius lie algebras,” J. Lie Theory, vol. 24, no. 3, pp. 849–864, 2014.

B. Csikós and L. Verhóczki, “Classification of frobenius Lie algebras of dimension ≤ 6,” Publ. Math., vol. 70, no. 3–4, pp. 427–451, 2007.

A. I. Ooms, “Computing invariants and semi-invariants by means of Frobenius Lie algebras,” J. Algebra., vol. 321, pp. 1293--1312, 2009.

D. Burde, “Left-Symmetric Algebras, Or Pre-Lie Algebras in Geometry and Physics,” arXiv:math-ph/0509016v2, 2015.

Diatta, A., B. Manga, and A. Mbaye, “On Systems of Commuting Matrices, Frobenius Lie Algebras and Gerstenhaber’s Theorem,” arXiv:2002.08737., 2020.

J. Hilgert and K.-H. Neeb, Structure and Geometry of Lie Groups. New York: Springer Monographs in Mathematics, Springer, 2012.

D. N. Pham, “G-Quasi-Frobenius Lie Algebras,” Arch. Math., vol. 52, no. 4, pp. 233–262, 2016.

I. Satake, Linear Algebra:Pure and Applied Mathematics, A series on monograph and text books,. New York: Marcel-Dekker,Inc, 1975.

E. Kurniadi and H. Ishi, “Harmonic analysis for 4-dimensional real Frobenius Lie algebras,” in Springer Proceeding in Mathematics & Statistics, 2019.

D. Burde, “Simple left-symmetric algebras with solvable Lie algebra,” Manuscripta Math., vol. 95, pp. 397--411, 1998.

Ayala,V, A. Da Silva, and M. Ferreira, “Affine and bilinear systems on Lie groups,” Syst. &Control Lett., vol. 117, pp. 23--29, 2018.

DOI: https://doi.org/10.18860/ca.v7i2.13462


  • There are currently no refbacks.

Copyright (c) 2022 Edi Kurniadi, Nurul Gusriani, Betty Subartini

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Gajayana Street 50 Malang, East Java, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.